# SDR ASAA2023062243695

- Difficulty date: June 22, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 26,105 hours, 8,204 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 2 ENG FAULT CODE 75-20462, THE HPTACC DEMAND AND POSITION SIGNALS DISAGREE. ECO FAULT. # 2 ENG FAULT CODE 75-30412. THE HPTACC POSITION SIGNALS DISAGREE. ECO FAULT. # 2 ENG FAULT CODE 75-10362. THE HPTACC POSITON SIGNAL IS OUT OF RANGE. ECO FAULT. PERFORMED FIM TASK 75-21 TASK 803 HPTACC POSITION SIGNALS DISAGREE. REQUIRED HPTACC VALVE TO BE REPLACED. GROUNDED - YES. ON DEFERRAL.
